# SDR CALA2025010701832

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783FAL
- Aircraft time: 80,444 hours, 28,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT INOP ON SEAT 8C REMOCED & REPLACED SEAT 8C EMERGENCY LIGHT ASSY.OPS CHECKED GOOD.
